# SDR SWAA2025052853315

- Difficulty date: April 22, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N8687A
- Make and model: Boeing 737-8H4
- Aircraft serial: 33937
- Aircraft time: 29,863 hours, 14,846 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR INNER HANDLE IS LOOSE.  REMOVED AND REPLACED INTERIOR HANDLE BOLTS (2) EA IAW AMM 52-11-31.  REMOVED AND REPLACED INTERIOR HANDLE BOLTS (2) EA IAW AMM 52-11-31 C/W INSPECTION
